Period early while on birth control

Common Questions and Answers about Period early while on birth control

period

I have never had such a light, short period before. Any ideas on what could be going on? I have gained 10lbs. Maybe that is it? Could I be pregnant? Was this just how my period was this month? Any insight would be appreciated.
My period came a week early and I am on birth control. Should I continue to take the hormones for this week while I am getting my period? Is it normal that my period came a week early while my cycle is being controlled my birth control?
I think it was your period but it shouldn't come early like that while your on the pills. I'm also on the pills and when I first started them the same thing happened. The doctor said that some brands of pills are stonger than others and some people need the really strong ones. She put me on a stonger brand and they worked. Maybe you need a stronger pill.
When I was a teenager, my period was always on a Sunday. I've been on birth control for 18 years and it gradually changed days. I suggest take the pill asap, go get the morning after pill if you had sex within the last few days. Buy an early detection pregnancy test.
I am planning to get rid of this IUD. Please help me if any one else having this kind of issues. Any other suggations for birth control.
With hormonal birth control, the period you get is actually withdrawal bleeding from stopping the hormones, and not a usual period caused by ovulating and getting ready for a baby. That's why periods when you're on birth control tend to be so regular. Hope this helps.
I have missed 4 days in a row in my sugar pills, while still on my cycle, and have thrown the pack out since, becasue I missed so much! My husband and I had sex last night, and this morning, my cycle was completely gone! I am wanting to know if I couldve gotten pregnant from missing those many pills, during my cycle is that possible! I work so much, and honestly I forget! Have this ever happened to one of you ladies??...
We will use condoms or he will pull out most of the time while I'm on birth control. Anyway we have talked about different ones to use for me. I kinda like the idea of the rod in my arm cause that'll last for awhile and I don't have to worry about it. Have any of you gone on that? If so what happened to you? When I tried the pill (I tried different pills) I was always in my period it seemed and they made me sick. So I wanna try something else and I don't really trust something up my vagina.
I have been on Birth Control for 3 years now, and very good with taking my pills. It is a Low dose birth control. However, over the passed 4 months, I have had spotting about 5 days before my expected period. I normally do not have sex, however, last month I had protected sex 3 days before my period, and had my regular period on time. This month, I started spotting about 8 days before my expected period and then had heavier bleeding 4 days before my expected period.
Because I have been on the same pills for a few years now and I am older, they put me on the higher dose of the birth control I am currently on. This change in my period has been gradual and I did switch my diet significantly in the past 2 months. My doctor was almost positive the problem was the lack of hormones, thus increasing them. But I am having an exam on Monday with my Gyno. Will keep posted!
i am sexually active, and i am on birth control. i do everything correctly, and my period was usually correct also. i am on the birth control patch, and it is my third week, and this coming tuesday is my "off week" (when my period should come) well, the beginning of this week, i have start spotting. it would come and go, and now it seems as though it's staying.
Also you should be getting regular check ups, having protected sex and using some sort of birth control. Even if you are on birth control you can still get sexually transmitted diseases if you aren't wearing condoms. HPV is a very common std and it can effect you for the rest of your life. Your partner may not even know he has it and you can get it and pass it to other guys, who won't even know either who can continue to pass it on...... Cervical cancer is no joke PLEASE BE CAREFUL!!!!!!!!
i have been on birth control for 5 months now and my period came a week early as well. i am not sure if it is spotting or my actual period. i am on my last week of pills before i go to the brown ones and have been freaking out wondering why it came early! is there a possilbility that i could be pg? when my bf and i do have sex, he does go inside me but we have been doing that for while and my period normally comes on time right on the dot!
Ever since I got on birth control my period has been regular. For some reason this month I have my period twice. I had my regular period and then 1 week later I got my period again or at least I think it is my period. I have been bleeding for about 12 days. The bleeding is starting to become lighter but still have not stopped. This past Sunday was the last day of my active pills so I am expected to get my period in about three days.
Other causes can be hormonal imbalance(can be due to PCOS),hypothyroidism,cigarette smoking or underlying Chlamydia infection while on birth control,ectopic pregnancy. You should get it evaluated from your doctor and start with the hormonal treatment. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
My boyfriend and I always use unprotected sex and he always ejaculates in me. I just got off my period on the 17th of july. Whats the percentage chance of me being pregnant?
Yes--stopping your pill mid cycle can cause your period to come on early. You had your period earlier in the month, you would not have it again at the end of Dec. It may take a month or so to get regulated again.
I've been off of birth control for 3 months. I started my period on 9/1 and I'm still bleeding. I expect this to stop by 9/10. My doctor gave me 2 packs of Levora to start taking, as I'm trying to avoid getting my period while I'm on a surfing trip from 9/26-10/12. I've had problems with breakthrough bleeding in the past with Lutera, Cryselle, Loestrin, etc.
Yes while I was on birth control pill I was nauses all night insomnia which I never suffered from I was sleeping 2-3 hrs a night horrible which made me moodier than just all the extra hormones them self
Yes it can take a while to 'normalize' your cycle, but if the first 2 months you werent late then I would venture to guess you may be pregnant. Keep us posted & good luck!
I was extra careful, and Im a paronoid person, hence the question. My period always starts on Friday morning, and here it is Friday night and nothing. I have 4 children, and have had 3 other pregnancies (last one twins) so Im aware of pregnancy symptoms, and Ive had none. Does anyone know if this late period could be due to the missed pills? Could missing them make it late? So worried! Thanks, Andrea.
Ok so I wasn't sure where to ask this or where to even begin to research this question. I've been on loestrin fe for i'd say the last 2 1/2 years. As of Oct. 9th, I stopped taking my birth control completely. Soo here is my question, how am I supposed to know when i'm suppose to get my period now? Should I get it around the same time of the month that I use to take the inactive pills?
I did the same thing I took my birth control on a sunday that I was not the sunday after my period. I had massive cramps. If you are missing pills often or stop for more than 2 days you are supposed to stop taking them for that month and then start again on the sunday after you start your period.
Also when you first get on to a new birth control you are supposed to use another birth control method for at least a month because the pulls need to build up in your system before they are effective, so she could have just recently gotten pregnant!!! Gas and bloating are definitely early pregnancy symptoms so is say she should be getting a test because being on birth control while pregnant is dangerous!!! Good luck. ..
MedHelp Health Answers